# SDR 2023F00290

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Aircraft: N1909M
- Make and model: Cessna 560XL
- Aircraft serial: 5530
- Aircraft time: 5,533 hours, 3,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 65183525
- Part serial: NA
- Condition: Malfunctioned
- Location: Aft Equipment Ba
- Part time: 5,534 hours, 3,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED AT 0815 LOCAL TIME FROM SRQ ENROUTE TO RIC FOR A REPOSITION FLIGHT, NO PASSENGER WAS ON BOARD., CREWS ONLY.  SHORTLY 10-15 SECONDS AFTER TAKEOFF, AIRCRAFT EXPERIENCING EMERGENCY PRESSURIZATION ACTIVATION AT 5000 FT AGL ESTIMATED DUE TO ACM OVERTEMP. CREWS PERFORMED EMERGENCY CHECKLIST AND LANDED BACK TO SRQ SAFELY. NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED ACM INSPECTION WITH HIGH POWER ENGINES RUN BUT UN-ABLE TO DUPLICATE PROBLEM. OVERTEMP SENSOR WAS CHECKED, LEFT AND RIGHT ENGINE BLEED VALVES WERE CHECKED. BORESCOPE ACM FOR BLADE AND OBSTRUCTION FOUND NONE. RAN ENGINES WITH CABIN TEMPERATURE IN EXTREME COLD SELECTION IN TRYING TO OVERTAXED THE ACM, WITH ZERO AIRFLOW OVER THE HEAT EXCHANGER, FUNCTIONAL TEST FOUND SATISFACTORY. REPLACED THE ACM PCB LOGIC BOARD AS PRECAUTIONARY.
